# SDR 05FDEA00568

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON OTBD SIDE RIB 16A UPPER AREA BRACKET LWR AREA HAS AN AREA OF CORROSION EXTENDING UNDER FASTENERS.  REMOVED AND REPLACED BRACKET IAW A310-200 SRM 51-72-10.  REINSTALLED 3 NUTPLATES IAW A310 SRM 51-40-21. (SEE JPF)
